Poisson cylinders in hyperbolic space
Artikel i vetenskaplig tidskrift, 2015

We consider the Poisson cylinder model in d-dimensional hyperbolic space. We show that in contrast to the Euclidean case, there is a phase transition in the connectivity of the collection of cylinders as the intensity parameter varies. We also show that for any non-trivial intensity, the diameter of the collection of cylinders is infinite.

RANDOM INTERLACEMENTS

PERCOLATION

Statistics & Probability

Poisson cylinders

PLANE

continuum percolation

hyperbolic space

Författare

Erik Broman

Uppsala universitet

Johan Tykesson

Göteborgs universitet

Chalmers, Matematiska vetenskaper, matematisk statistik

Electronic Journal of Probability

1083-6489 (ISSN)

Vol. 20 1-25 41

Ämneskategorier

Sannolikhetsteori och statistik

DOI

10.1214/EJP.v20-3645

Mer information

Senast uppdaterat

2018-02-28